# SDR C2XA00IA059

- Difficulty date: March 17, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N33449
- Make and model: Aerosp ATR42-500
- Aircraft serial: 507
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: 141FL01D3
- Condition: Inoperative
- Location: Left Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LIT - FLT 3647 - THE CREW REPORTED THAT THE LEFT MAIN LANDING GEAR WOULD NOT RETRACT.  MAINTENANCE INSPECTED THE AIRCRAFT AND PLACED THE LANDING GEAR ON MEL 32-31-03 CONTROL NR 195201, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE LEFT MAIN LANDING GEAR UPLCOK BOX MICROSWITCH IAW ATR42-500 JIC 32-61-00, CLEARED THE MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
